首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:On resolving edge colorings in graphs
  • 本地全文:下载
  • 作者:Varaporn Saenpholphat ; Ping Zhang
  • 期刊名称:International Journal of Mathematics and Mathematical Sciences
  • 印刷版ISSN:0161-1712
  • 电子版ISSN:1687-0425
  • 出版年度:2003
  • 卷号:2003
  • 期号:47
  • 页码:2947-2959
  • DOI:10.1155/S0161171203211492
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    We study the relationships between the resolving edge chromatic number and other graphical parameters and provide bounds for the resolving edge chromatic number of a connected graph.

国家哲学社会科学文献中心版权所有